Electron. J. Diff. Equ., Vol. 2010(2010), No. 175, pp. 1-8.

Existence of solutions to differential inclusions with delayed arguments

Lotfi Boudjenah

In this work we investigate the existence of solutions to differential inclusions with a delayed argument. We use a fixed point theorem to obtain a solution and then provide an estimate of the solution.


Submitted May 24, 2010. Published December 15, 2010.
Math Subject Classifications: 34A60, 49J24, 49K24.
Key Words: Delayed argument; differential inclusion; fixed point; set-valued; upper semi-continuity.

Show me the PDF file (206 KB), TEX file, and other files for this article.

Lotfi Boudjenah
Department of Computer Science
Faculty of Sciences, University of Oran
BP 1524 Oran 31000, Algeria
email: lotfi60@yahoo.fr

Return to the EJDE web page